# SDR COMA9960764

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Oil System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE OIL PRESSURE AT 130 PSI.  REPLACED CLOGGED OIL FILTER, AND CLEANED THE OIL PUMP SCAVENGE SCREENS.
